# SDR SWAA2012051403943

- Difficulty date: May 11, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 31,120 hours, 18,140 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE OUT OF POSITION.  REPOSITIONED SLIDE IAW M/M.
